# SDR UALA2010032901045

- Difficulty date: March 28, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 53,306 hours, 19,623 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP DAMAGED.   REPAIR ACP'D ON C CHECK PACKAGE.  TEST FLIGHT SUCCESSFUL FOR FLAP CHANGE.
